Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 52, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2023, 3:29 PM MDT for Bent County, Las Animas County, Otero County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2023, 3:29 PM MDT (21:29 UTC)
- Expired
- May 26, 2023, 4:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bent County, CO, Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
227
WUUS55 KPUB 262129
SVRPUB
COC011-071-089-262200-
/O.NEW.KPUB.SV.W.0052.230526T2129Z-230526T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
329 PM MDT Fri May 26 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Otero County in southeastern Colorado...
Northeastern Las Animas County in southeastern Colorado...
Southwestern Bent County in southeastern Colorado...
* Until 400 PM MDT.
* At 328 PM MDT, a severe thunderstorm was located 13 miles south of
Timpas, or 26 miles southwest of La Junta, moving northeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Otero, northeastern Las Animas and southwestern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3750 10387 3789 10372 3768 10335 3746 10366
TIME...MOT...LOC 2128Z 210DEG 16KT 3763 10374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS1 follow-up statement
304
WWUS55 KPUB 262147
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
347 PM MDT Fri May 26 2023
COC011-071-089-262200-
/O.CON.KPUB.SV.W.0052.000000T0000Z-230526T2200Z/
Otero CO-Las Animas CO-Bent CO-
347 PM MDT Fri May 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN
BENT COUNTIES...
At 347 PM MDT, a severe thunderstorm was located 11 miles south of
Timpas, or 23 miles south of La Junta, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Otero, northeastern Las Animas and southwestern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3760 10383 3789 10372 3768 10335 3748 10364
3751 10381
TIME...MOT...LOC 2147Z 207DEG 26KT 3766 10370
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:11 PM MDT, 18 minutes earlier.
Area forecast discussion, May 26, 3:11 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 311 PM MDT Fri May 26 2023 .SHORT TERM...(This evening through Saturday) Issued at 239 PM MDT Fri May 26 2023 Key Message: 1) Strong to severe thunderstorm risk continues through the evening tonight. A conditional risk for severe weather returns tomorrow afternoon with 1" hail and 60 mph wind gusts possible over the far eastern plains during the late afternoon. Meteorological Discussion: An upper level trough remains over the Great Basin at the beginning of the short term forecast period and is expected to propagate to the east throughout the rest of the period. The trough, combined with low level moisture from the Gulf of Mexico, will aid in thunderstorm development this evening and once again tomorrow afternoon. Tonight, as the thunderstorms that have currently developed over the mountains and I-25 corridor move to the east, they'll run into an environment that will be more conducive to strong thunderstorm outflows, especially since storm mode is expected to turn into a line of thunderstorms. DCAPE values over the eastern plains expected to be around 800 to 1000 J/kg due to dry midlevels. As they reach Bent, eastern Las Animas, Otero, and western Kiowa County at around 6PM, there should be around 1000-1500 J/kg of SBCAPE over that region, so the severe hail risk will still be in play. However, after sunset, when the line of storms reaches the far eastern plain, there will be a fair amount of inhibition set- up over eastern Kiowa, Prowers, and Baca County, which will limit the severe risk. So overall, main risks earlier will be 1 to 1.5" hail, 60 to 70 mph wind gusts, and perhaps an isolated tornado on the leading edge of the line of storms. Later on tonight, after 8PM, the main risk turns into more of a wind risk of 50 to 60 MPH with again, a very low chance of brief spin up on the leading edge of the line of storms. By midnight, thunderstorms will either have dissipated or will have pushed out of our forecast responsibility and into Kansas. Tomorrow looks pretty similar to today, but will have stronger forcing since a negatively tilted will pass overhead. The moisture tap over the eastern plains will remain, which puts around 1200 to 1800 J/kg of MUCAPE and around 40kts of 0-6km of Bulk Shear over the far eastern plains. HOWEVER, there the chance for a bit more CIN over the far eastern plains with a low level inversion set-up. It'll be truly a conditional severe risk tomorrow. The NAM is more excited about the severe risk, the GFS keeps us too stable even keeping storms primarily over Kansas, and the ECMWF looks similar to the GFS, but a bit further to the west, impacting our far eastern plains. Again, it'll be conditional, if we can break any sort of inhibition, there will be chance for 1.5" hail and 70 mph wind gusts across the I-25 corridor east, however the most likely outcome will be 1.0" hail and 60 mph over the far eastern plains later in the day, around 4 to 8 PM. Otherwise, high temperatures tomorrow will be in the mid to upper 80s over the majority of the plains and in the 70s over Baca County, whereas the mountain valleys will be in the 70s. .LONG TERM...(Saturday night through Friday) Issued at 239 PM MDT Fri May 26 2023 Key Messages: 1) Drier/warmer much of the area Sat/Sun, still a risk of strong storms over the southeast plains. 2) Moisture returns next week from Tue onward, with increasing thunderstorm chances for the region. Weak upper ridge builds slightly over the area on Sunday, as new energy carves out another trough along the California Coast. Resulting w-sw flow across srn Colorado should continue to keep deepest moisture/instability shunted east across the plains, with dryline somewhere near a Limon/La Junta/Kim line by Sun afternoon. Still a risk of strong/severe storms over the far east ahead of the dryline, while farther west, only isolated/weak/high based convection is expected. Given building heights/mid levels temps, maxes Sunday look warm, with most lower elevations into the 80s. Low/mid level flow begins to turn back more s-se on Mon, leading to a gradual westward spread of moisture toward the I-25 corridor by afternoon. As a result, expect a modest uptick in convection from the southeast mountains eastward across the plains, though rather shallow nature of initial moisture surge suggests storm strength/coverage may be lacking. Better moisture returns to the region from Tue through much of the week, as western U.S. upper trough begins to work slowly eastward and s-se low level flow persists over ern CO. Still a lot of details to work out on location/strength/timing of convection, though general model trend toward wetter/slightly cooler weather has been consistent over the past few days. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 239 PM MDT Fri May 26 2023 Thunderstorm chances bring the potential for MVFR to LIFR conditions this evening over KALS, KCOS, and KPUB, but by after 0300Z tonight, thunderstorm chances will dissipate leading to VFR conditions. The VFR conditions are expected to continue throughout the rest of the forecast period for all sites. Southwesterly winds are expected over KALS tomorrow with wind gusts up to 25 - 30 MPH during the afternoon. KCOS and KPUB will experience winds from the south- southeast tomorrow afternoon with gusts up to 25- 30 mph. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SKELLY/PGW LONG TERM...PETERSEN AVIATION...SKELLY/PGW
Hazardous weather outlook, May 26, 11:00 AM MDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Fri May 26 2023 COZ058>089-093>099-271700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Fri May 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A few severe thunderstorm are expected this afternoon, especially along the I-25 corridor region, from Walsenburg northward to the Palmer Divide. The primary severe weather threat will be large hail up to the size of golfballs. The greatest threat of severe weather over the I-25 corridor region will be from 2 pm to 6 pm this afternoon. Thunderstorms are expected to develop around the Walsenburg area around 2 pm this afternoon and move quickly north-northeast along the I-25 corridor. Additional storms will also develop along the Wet Mountains and move north-northeast. Thunderstorms will have the potential to affect all of the major population centers along the greater I-25 corridor region, including Pueblo, Canon City and all of the Colorado Springs metropolitan areas. Later this afternoon and evening, scattered thunderstorms will develop across the remainder of the plains, and these storms will be capable of hail up to one inch in diameter and wind gusts to 60 mph. Several late night thunderstorms may be possible over the plains tonight as another disturbance pushes out over the plains during the early morning hours. These storms are not expected to be severe. Thunderstorm activity over the interior mountains will be less today due to drier air moving into the Continental Divide region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms will be possible across southeast Colorado on Saturday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Saturday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains and especially along the eastern border, low level moisture will increase the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams due to melting snowpack, especially across the eastern San Juan mountains and into the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, May 26, 2:30 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Fri May 26 2023
COZ086-088-093-094-262100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
230 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 300
PM MDT...
At 229 PM MDT, Doppler radar was tracking a strong thunderstorm over
Thatcher, or 37 miles northeast of Trinidad, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3751 10395 3753 10407 3776 10412 3772 10380
TIME...MOT...LOC 2029Z 188DEG 13KT 3755 10402
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 2:38 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Fri May 26 2023
COZ079-083-086-262115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
238 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southeastern
Fremont, northeastern Custer and western Pueblo Counties through 315
PM MDT...
At 237 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 12 miles north of Junkins Burn Scar, moving east at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3820 10520 3832 10524 3851 10502 3820 10486
TIME...MOT...LOC 2037Z 251DEG 18KT 3831 10514
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 2:56 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Fri May 26 2023
COZ086-088-093-094-262145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
256 PM MDT Fri May 26 2023
...A cluster of strong thunderstorms will impact portions of
southern Otero, north central Las Animas and southeastern Pueblo
Counties through 345 PM MDT...
At 255 PM MDT, Doppler radar was tracking a strong thunderstorm over
Delhi, or 35 miles southwest of La Junta, moving north at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi, Timpas and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3751 10368 3750 10432 3787 10435 3785 10343
TIME...MOT...LOC 2055Z 191DEG 13KT 3762 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 26, 3:03 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Fri May 26 2023
COZ081-083-085-086-262130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
303 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of east central
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties through 330 PM MDT...
At 303 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 23 miles south of Colorado Springs, moving north at 20
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central, southeastern and east central Colorado.
&&
LAT...LON 3847 10494 3850 10503 3867 10504 3864 10483
TIME...MOT...LOC 2103Z 186DEG 16KT 3851 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 26, 3:09 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Fri May 26 2023
COZ086-088-093-262145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
309 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southwestern Otero,
northern Las Animas and southeastern Pueblo Counties through 345 PM
MDT...
At 309 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 12 miles north of Delhi, or 28 miles
southwest of La Junta, moving northeast at 30 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of southwestern Otero,
northern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3768 10402 3777 10414 3810 10406 3797 10366
TIME...MOT...LOC 2109Z 208DEG 25KT 3782 10402
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 26, 3:23 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Fri May 26 2023
COZ085-086-089-262200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
323 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties through
400 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Olney Springs, or 34 miles east of Pueblo, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3852 10405 3852 10380 3828 10388 3830 10407
3859 10418 3859 10405
TIME...MOT...LOC 2122Z 175DEG 27KT 3835 10399
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| May 25, 6:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 25, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| May 25, 7:05 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| May 25, 7:16 PM MDT | Flash Flood Warning | PUB | El Paso | 108 min |
| May 25, 7:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| May 25, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| May 25, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 25, 7:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| May 25, 7:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| May 25, 7:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 25, 7:59 PM MDT | Flash Flood Warning | PUB | Fremont | 110 min |
| May 25, 8:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 25, 8:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| May 25, 8:20 PM MDT | Special Weather Statement | PUB | Chaffee | 25 min |
| May 26, 12:10 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| May 26, 12:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| May 26, 12:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 26, 1:21 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| May 26, 1:24 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 26, 1:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 26, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| May 26, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 26, 2:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 26, 2:21 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| May 26, 2:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| May 26, 2:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 26, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 2:38 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| May 26, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 28 min |
| May 26, 2:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| May 26, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 26, 3:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| May 26, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 27 min |
| May 26, 3:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 26, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| May 26, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 26, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 26, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| May 26, 3:47 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| May 26, 3:50 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 26, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| May 26, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 4:07 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| May 26, 4:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| May 26, 4:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| May 26, 4:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 4:59 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.